MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPEEDTITAN COMPRESSION IMPLANT KIT 15X15MM; STAPLE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPEEDTITAN COMPRESSION IMPLANT KIT 15X15MM; STAPLE,FIXATION,BONE
Model Number SE-1515TI
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent a foot surgery procedure using the bme speed titan staple in question.It was observed that the staple had already disengaged from the insertion handle in the packing before use.Another staple was opened to complete the procedure.The procedure was successfully completed with a two (2) minute surgical delay.There was no patient consequence.Concomitant devices reported: unknown nail insertion handles (part# unknown, lot# unknown, quantity# 1).This report is for one (1) speedtitan compression implant kit 15x15mm.This is report 1 of 1 for (b)(4).

Brand Name
SPEEDTITAN COMPRESSION IMPLANT KIT 15X15MM
Common Device Name
STAPLE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11657155
Report Number2939274-2021-01828
Device Sequence Number19707537
Product Code JDR
UDI-Device Identifier00810633021514
UDI-Public(01)00810633021514
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSE-1515TI
Device Catalogue NumberSE-1515TI
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2021
Initial Report FDA Received Date04/13/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAIL INSERTION HANDLES